American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 132 found      Go to page: 1 2 3 4 > >>

[1] Martin Chuaqui. Integral conditions on the Schwarzian for curves to be simple or unknotted. Proc. Amer. Math. Soc. 138 (2010) 1811-1819. MR 2587466.
Abstract, references, and article information   
View Article: PDF

[2] Hongbin Chen and Yi Li. Stability and exact multiplicity of periodic solutions of Duffing equations with cubic nonlinearities. Proc. Amer. Math. Soc. 135 (2007) 3925-3932. MR 2341942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yan-Hsiou Cheng, Chung-Tsun Shieh and C. K. Law. A vectorial inverse nodal problem. Proc. Amer. Math. Soc. 133 (2005) 1475-1484. MR 2111948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Naoto Yamaoka and Jitsuro Sugie. Influence of nonlinear perturbed terms on the oscillation of elliptic equations. Proc. Amer. Math. Soc. 132 (2004) 2281-2290. MR 2052404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. C. Brown. A limit-point criterion for a class of Sturm-Liouville operators defined in ${L^p}$ spaces. Proc. Amer. Math. Soc. 132 (2004) 2273-2280. MR 2052403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gary D. Jones. Location of focal points. Proc. Amer. Math. Soc. 132 (2004) 1445-1447. MR 2053351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dimitar K. Dimitrov and Walter Van Assche. Erratum to ``Lamé differential equations and electrostatics''. Proc. Amer. Math. Soc. 131 (2003) 2303-2303. MR 1963782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Fanwei Meng and Angelo B. Mingarelli. Oscillation of linear Hamiltonian systems. Proc. Amer. Math. Soc. 131 (2003) 897-904. MR 1937428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jitsuro Sugie and Naoto Yamaoka. Applications of phase plane analysis of a Liénard system to positive solutions of Schrödinger equations. Proc. Amer. Math. Soc. 131 (2003) 501-509. MR 1933341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ravi P. Agarwal, Said R. Grace and Donal O'Regan. On nonoscillatory solutions of differential inclusions. Proc. Amer. Math. Soc. 131 (2003) 129-140. MR 1929032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. Laister and R. E. Beardmore. Transversality and separation of zeros in second order differential equations. Proc. Amer. Math. Soc. 131 (2003) 209-218. MR 1929040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Steve Clark and Don Hinton. Positive eigenvalues of second order boundary value problems and a theorem of M. G. Krein. Proc. Amer. Math. Soc. 130 (2002) 3005-3015. MR 1908924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] D. Novikov. Systems of linear ordinary differential equations with bounded coefficients may have very oscillating solutions. Proc. Amer. Math. Soc. 129 (2001) 3753-3755. MR 1860513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Dimitar K. Dimitrov and Walter Van Assche. Lamé differential equations and electrostatics. Proc. Amer. Math. Soc. 128 (2000) 3621-3628. MR 1709747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. Kon, Y. G. Sficas and I. P. Stavroulakis. Oscillation criteria for delay equations. Proc. Amer. Math. Soc. 128 (2000) 2989-2997. MR 1694869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Diómedes Bárcenas. Factoring weakly compact operators and the inhomogeneous Cauchy problem. Proc. Amer. Math. Soc. 128 (2000) 1357-1360. MR 1641633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Uri Elias. Bounds for solutions of a differential inequality. Proc. Amer. Math. Soc. 128 (2000) 475-484. MR 1641685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Karl Michael Schmidt. Oscillation of the perturbed Hill equation and the lower spectrum of radially periodic Schrödinger operators in the plane. Proc. Amer. Math. Soc. 127 (1999) 2367-2374. MR 1626474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Pavel Drábek and Peter Takác. A counterexample to the Fredholm alternative for the $p$-Laplacian. Proc. Amer. Math. Soc. 127 (1999) 1079-1087. MR 1646309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] James S. W. Wong. Nonoscillation theorems for second order nonlinear differential equations. Proc. Amer. Math. Soc. 127 (1999) 1387-1395. MR 1622997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] I.-G. E. Kordonis and Ch. G. Philos. On the oscillation of nonlinear two-dimensional differential systems. Proc. Amer. Math. Soc. 126 (1998) 1661-1667. MR 1458253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Gerald Teschl. Renormalized oscillation theory for Dirac operators. Proc. Amer. Math. Soc. 126 (1998) 1685-1695. MR 1443411.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Fanwei Meng, Jizhong Wang and Zhaowen Zheng. A note on Kamenev type theorems for second order matrix differential systems. Proc. Amer. Math. Soc. 126 (1998) 391-395. MR 1443844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] R. C. Brown and D. B. Hinton. Opial's inequality and oscillation of 2nd order equations. Proc. Amer. Math. Soc. 125 (1997) 1123-1129. MR 1401728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Bingtuan Li. Oscillation of first order delay differential equations. Proc. Amer. Math. Soc. 124 (1996) 3729-3737. MR 1363175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jitsuro Sugie and Tadayuki Hara. Nonlinear oscillations of second order differential equations of Euler type. Proc. Amer. Math. Soc. 124 (1996) 3173-3181. MR 1350965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Paul W. Eloe and Jerry Ridenhour. Sign properties of Green's functions for a family of two-point boundary value problems . Proc. Amer. Math. Soc. 120 (1994) 443-452. MR 1172948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] L. H. Erbe and Peng Xiang Yan. Oscillation criteria for Hamiltonian matrix difference systems . Proc. Amer. Math. Soc. 119 (1993) 525-533. MR 1172949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] M. A. El-Sayed. An oscillation criterion for a forced second order linear differential equation . Proc. Amer. Math. Soc. 118 (1993) 813-817. MR 1154243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Lynn H. Erbe, Qingkai Kong and Shi Gui Ruan. Kamenev type theorems for second-order matrix differential systems . Proc. Amer. Math. Soc. 117 (1993) 957-962. MR 1154244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 132 found      Go to page: 1 2 3 4 > >>